Alert archive / Pennsylvania / Areal Flood Advisories in 2019
Areal Flood Advisory 2, NWS Philadelphia/Mount Holly
NWS Philadelphia/Mount Holly issued this areal flood advisory at Dec 31, 2018, 9:59 PM EST for Morris County, Sussex County, Warren County, New Jersey; 5 counties in Pennsylvania. It was in force for 9 hr.
The area
The outline as issued.
The facts
- Issued
- Dec 31, 2018, 9:59 PM EST (02:59 UTC)
- Expired
- Jan 1, 2019, 6:30 AM EST
- In force
- 9 hr
- Issued by
- NWS Philadelphia/Mount Holly
- Area
- Storm-based polygon
Counties Morris County, NJ, Sussex County, NJ, Warren County, NJ, Berks County, PA, Carbon County, PA, Lehigh County, PA, Monroe County, PA, Northampton County, PA
The radar
The Philadelphia radar (KDIX), 120 km from the middle of the area, began a volume at 02:58 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Brookhaven, NY (KOKX), launched 00:00Z, 3.0 hours before the alert went out and 189 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1 J/kg
- Mixed-layer CIN
- -1 J/kg
- Mixed-layer LCL
- 494 m above ground
- 0-6 km bulk shear
- 71 kt
- 0-1 km storm-relative helicity
- 286 m²/s²
- 0-3 km storm-relative helicity
- 506 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
598
WGUS81 KPHI 010259
FLSPHI
Flood Advisory
National Weather Service Mount Holly NJ
959 PM EST MON DEC 31 2018
NJC027-037-041-PAC011-025-077-089-095-010830-
/O.NEW.KPHI.FA.Y.0002.190101T0259Z-190101T0830Z/
/00000.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Morris NJ-Sussex NJ-Warren NJ-Berks PA-Lehigh PA-Carbon PA-Monroe PA-
Northampton PA-
959 PM EST MON DEC 31 2018
The National Weather Service in Mount Holly NJ has issued a
* Urban and Small Stream Flood Advisory for...
Morris County in northern New Jersey...
Sussex County in northwestern New Jersey...
Warren County in northwestern New Jersey...
Berks County in eastern Pennsylvania...
Lehigh County in eastern Pennsylvania...
Carbon County in northeastern Pennsylvania...
Monroe County in northeastern Pennsylvania...
Northampton County in eastern Pennsylvania...
* Until 330 AM EST.
* At 957 PM EST, Doppler radar indicated heavy rain moving from west
to east across the area. Precipitation rates around one inch per
hour have been reported in the heavier rain bands. Given the wet
antecedent conditions from recent heavy rain in the area, runoff
production is very efficient, resulting in rises on small streams
and ponding of water in areas of poor drainage. An areal flood
advisory has therefore been issued.
* Some locations that could experience flooding include...
Allentown, Reading, Easton, Hazleton, Morristown, Port Jervis,
Newton, Lehighton, Montague, Mount Pocono, Bethlehem, Dover,
Madison, Hopatcong, Forks, Florham Park, Emmaus, East Hanover,
Wyomissing and Kinnelon.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Be especially cautious at night when it is harder to recognize the
dangers of flooding.
A Flood Advisory means river or stream flows are elevated, or ponding
of water in urban or other areas is occurring or is imminent.
&&
LAT...LON 4120 7437 4109 7450 4097 7428 4072 7439
4066 7453 4076 7456 4072 7474 4078 7490
4045 7553 4014 7587 4049 7643 4057 7602
4073 7577 4091 7599 4110 7575 4124 7540
4125 7513 4115 7515 4108 7503 4135 7475
$$
jjm5 follow-up statements
598
WGUS81 KPHI 010456
FLSPHI
Flood Advisory
National Weather Service Mount Holly NJ
1156 PM EST MON DEC 31 2018
NJC027-037-041-PAC011-025-077-089-095-010830-
/O.CON.KPHI.FA.Y.0002.000000T0000Z-190101T0830Z/
/00000.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Morris NJ-Sussex NJ-Warren NJ-Berks PA-Lehigh PA-Carbon PA-Monroe PA-
Northampton PA-
1156 PM EST MON DEC 31 2018
...THE URBAN AND SMALL STREAM FLOOD ADVISORY REMAINS IN EFFECT UNTIL
330 AM EST FOR MORRIS...SUSSEX...WARREN...BERKS...LEHIGH...CARBON...
MONROE AND NORTHAMPTON COUNTIES...
At 1154 PM EST, several river and stream gauges in the advisory area
were rising as a result of earlier heavy rainfall. Though the
heaviest rainfall has ended, runoff will continue to produce rises
on small creeks and streams, especially in northern New Jersey,
where the heaviest rainfall has occurred and where antecedent
conditions are especially wet.
Some locations that could experience flooding include...
Allentown, Reading, Easton, Hazleton, Morristown, Port Jervis,
Newton, Lehighton, Montague, Mount Pocono, Bethlehem, Dover, Madison,
Hopatcong, Forks, Florham Park, Emmaus, East Hanover, Wyomissing and
Kinnelon.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Be especially cautious at night when it is harder to recognize the
dangers of flooding.
A Flood Advisory means river or stream flows are elevated, or ponding
of water in urban or other areas is occurring or is imminent.
&&
LAT...LON 4120 7437 4109 7450 4097 7428 4072 7439
4066 7453 4076 7456 4072 7474 4078 7490
4045 7553 4014 7587 4049 7643 4057 7602
4073 7577 4091 7599 4110 7575 4124 7540
4125 7513 4115 7515 4108 7503 4135 7475
$$
CMS614
WGUS81 KPHI 010703
FLSPHI
Flood Advisory
National Weather Service Mount Holly NJ
203 AM EST TUE JAN 1 2019
PAC011-025-077-089-095-010711-
/O.CAN.KPHI.FA.Y.0002.000000T0000Z-190101T0830Z/
/00000.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Berks PA-Lehigh PA-Carbon PA-Monroe PA-Northampton PA-
203 AM EST TUE JAN 1 2019
...THE URBAN AND SMALL STREAM FLOOD ADVISORY HAS BEEN CANCELLED FOR
BERKS...LEHIGH...CARBON...MONROE AND NORTHAMPTON COUNTIES...
The heavy rain has ended, and the flooding threat has diminished.
LAT...LON 4120 7437 4109 7450 4104 7450 4105 7445
4102 7443 4103 7442 4097 7428 4072 7439
4066 7453 4070 7451 4076 7456 4072 7474
4078 7490 4063 7519 4075 7519 4086 7505
4098 7514 4109 7497 4109 7499 4135 7475
$$
NJC027-037-041-010830-
/O.CON.KPHI.FA.Y.0002.000000T0000Z-190101T0830Z/
/00000.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Morris NJ-Sussex NJ-Warren NJ-
203 AM EST TUE JAN 1 2019
...THE URBAN AND SMALL STREAM FLOOD ADVISORY REMAINS IN EFFECT UNTIL
330 AM EST FOR MORRIS...SUSSEX AND WARREN COUNTIES...
At 201 AM EST, stream and river gauges in the advisory area were
still running high. Though the heavy rainfall has ended, it will
take some time for the runoff to recede.
Some locations that could experience flooding include...
Morristown, Port Jervis, Newton, Montague, Dover, Madison, Hopatcong,
Florham Park, East Hanover, Kinnelon, Hackettstown, Chatham, Boonton,
Butler, Wharton, Washington, Rockaway, Blairstown, Morris Plains and
Mount Arlington.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Be especially cautious at night when it is harder to recognize the
dangers of flooding.
A Flood Advisory means river or stream flows are elevated, or ponding
of water in urban or other areas is occurring or is imminent.
&&
LAT...LON 4120 7437 4109 7450 4104 7450 4105 7445
4102 7443 4103 7442 4097 7428 4072 7439
4066 7453 4070 7451 4076 7456 4072 7474
4078 7490 4063 7519 4075 7519 4086 7505
4098 7514 4109 7497 4109 7499 4135 7475
$$
CMS718
WGUS81 KPHI 010812
FLSPHI
Flood Advisory
National Weather Service Mount Holly NJ
312 AM EST TUE JAN 1 2019
NJC027-037-041-011130-
/O.EXT.KPHI.FA.Y.0002.000000T0000Z-190101T1130Z/
/00000.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Morris NJ-Sussex NJ-Warren NJ-
312 AM EST TUE JAN 1 2019
The National Weather Service in Mount Holly NJ has issued a
* Urban and Small Stream Flood Advisory for...
Morris County in northern New Jersey...
Sussex County in northwestern New Jersey...
Warren County in northwestern New Jersey...
* Until 630 AM EST.
* At 310 AM EST, gauge reports indicated area creeks and streams
running high, with a few still rising, including the Pequest River
in Warren County. Though the heavy rainfall has ended, runoff will
continue to pose a risk for minor flooding for the next few hours.
* Some locations that could experience flooding include...
Morristown, Port Jervis, Newton, Montague, Dover, Madison,
Hopatcong, Florham Park, East Hanover, Kinnelon, Hackettstown,
Chatham, Boonton, Butler, Wharton, Washington, Rockaway,
Blairstown, Morris Plains and Mount Arlington.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Be especially cautious at night when it is harder to recognize the
dangers of flooding.
A Flood Advisory means river or stream flows are elevated, or ponding
of water in urban or other areas is occurring or is imminent.
&&
LAT...LON 4120 7437 4109 7450 4104 7450 4105 7445
4102 7443 4103 7442 4097 7428 4072 7439
4066 7453 4070 7451 4076 7456 4072 7474
4078 7490 4063 7519 4075 7519 4086 7505
4098 7514 4109 7497 4109 7499 4135 7475
$$
CMS657
WGUS81 KPHI 010955
FLSPHI
Flood Advisory
National Weather Service Mount Holly NJ
455 AM EST TUE JAN 1 2019
NJC027-037-041-011130-
/O.CON.KPHI.FA.Y.0002.000000T0000Z-190101T1130Z/
/00000.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Morris NJ-Sussex NJ-Warren NJ-
455 AM EST TUE JAN 1 2019
...THE URBAN AND SMALL STREAM FLOOD ADVISORY REMAINS IN EFFECT UNTIL
630 AM EST FOR MORRIS...SUSSEX AND WARREN COUNTIES...
At 454 AM EST, gauge reports indicated area creeks and streams
remain high. The Pequest River in Warren County continues rising and
is now above action stage. Runoff will continue to pose a risk of
minor flooding for the next couple of hours.
Some locations that could experience flooding include...
Morristown, Port Jervis, Newton, Montague, Dover, Madison, Hopatcong,
Florham Park, East Hanover, Kinnelon, Hackettstown, Chatham, Boonton,
Butler, Wharton, Washington, Rockaway, Blairstown, Morris Plains and
Mount Arlington.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Be especially cautious at night when it is harder to recognize the
dangers of flooding.
A Flood Advisory means river or stream flows are elevated, or ponding
of water in urban or other areas is occurring or is imminent.
&&
LAT...LON 4120 7437 4109 7450 4104 7450 4105 7445
4102 7443 4103 7442 4097 7428 4072 7439
4066 7453 4070 7451 4076 7456 4072 7474
4078 7490 4063 7519 4075 7519 4086 7505
4098 7514 4109 7497 4109 7499 4135 7475
$$
CMS162
WGUS81 KPHI 011124
FLSPHI
Flood Advisory
National Weather Service Mount Holly NJ
624 AM EST TUE JAN 1 2019
NJC027-037-041-011134-
/O.EXP.KPHI.FA.Y.0002.000000T0000Z-190101T1130Z/
/00000.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Morris NJ-Sussex NJ-Warren NJ-
624 AM EST TUE JAN 1 2019
...THE URBAN AND SMALL STREAM FLOOD ADVISORY WILL EXPIRE AT 630 AM
EST TUESDAY FOR MORRIS...SUSSEX AND WARREN COUNTIES...
Flood waters have receded, and are no longer expected to pose a
threat to property. Please continue to heed any road closures.
LAT...LON 4120 7437 4109 7450 4104 7450 4105 7445
4102 7443 4103 7442 4097 7428 4072 7439
4066 7453 4070 7451 4076 7456 4072 7474
4078 7490 4063 7519 4075 7519 4086 7505
4098 7514 4109 7497 4109 7499 4135 7475
$$
CMSWhat forecasters said that day
The local office's own words before this areal flood advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Philadelphia/Mount Holly wrote its last area forecast discussion before this areal flood advisory went out at Dec 31, 9:42 PM EST, 17 minutes earlier.
Area forecast discussion, Dec 31, 9:42 PM EST, 17 minutes before
Area Forecast Discussion
National Weather Service Mount Holly NJ
942 PM EST Mon Dec 31 2018
.SYNOPSIS...
Low pressure tracks across the eastern Great Lakes tonight, then
across northern New England into the Canadian Maritimes during
Tuesday. An associated cold front moves across our area Tuesday
morning. High pressure builds in later Tuesday night and Wednesday
before shifting offshore Thursday. Low pressure in the Tennessee and
Ohio Valleys Thursday into Friday moves across the Mid-Atlantic late
Friday into Saturday before moving offshore during Saturday. High
pressure then builds in from the west and south Sunday into Monday,
however a front may settle in from the north later Sunday.
&&
.NEAR TERM /UNTIL 6 AM TUESDAY MORNING/...
An area of low pressure will move through the eastern Great Lakes
region tonight, while high pressure offshore of New England
continues to drift out to sea. A warm front associated with the low
pressure system near the Great Lakes region has lifted north
into the southern part of our area as of this hour. A couple
more periods of rain will continue to move across the area
overnight as several short wave/vorticity impulses will move
across the area. Each of these waves will have some enhanced
lift associated with them, but there will also be a few periods
of rain- free weather in- between. Storm total rainfall amounts
area about 1.00-1.25 inches across northeast Pennsylvania and
northern New Jersey; to 0.75-1.00 inches for southeast
Pennsylvania, central/southern New Jersey, and northern Delaware
and Maryland; to 0.25-0.5 for far southern New Jersey and
central and southern Delaware and Maryland.
The rain is expected to taper off during the overnight hours through
daybreak as the moisture and lift associated with the last short
wave move east of the area.
Temperatures are well above freezing, and will actually rise through
the night, so there will be no P-type issues.
East to southeast winds this evening around 5-10 mph will shift to
the south and southwest later tonight and increase in speed to 10-20
mph, and become gusty 20-25 mph toward daybreak.
&&
.SHORT TERM /6 AM TUESDAY MORNING THROUGH 6 PM TUESDAY/...
A strong cold front will sweep across the area during the morning
hours Tuesday, while low pressure moves across New England. While
the front is expected to be dry with its passage, it will bring very
gusty winds with it as a tight pressure gradient will be in place.
Very strong winds aloft of 40-50 knots within the lowest 2,000 feet
will likely carry down to the surface as strong mixing develops
along and behind the front. This is expected to produce wind gusts
of 45-50 mph for a period during morning hours Tuesday, mainly
between 8-11 am. Winds will remain gusty through the day, but will
subside as the day progresses. So we ring in the New Year with a
Wind Advisory for all of our areas. Temperatures are going to
continue to be quite warm on Tuesday, 20+ degrees above normal for
the daytime high, although it will feel cooler with the gusty winds,
especially later in the day as temperatures drop.
&&
.LONG TERM /TUESDAY NIGHT THROUGH MONDAY/...
Summary...Another rain event for the end of the weak into the
weekend with potentially milder air, then some cooling later in the
weekend and early next week.
Synoptic Overview...Active northern and southern streams continue,
and we start with a more zonal flow across the East. This will turn
more cyclonic in the Northeast later Wednesday and Thursday as a
short wave trough amplifies some. Meanwhile, a deep closed low
across the southern Plains to start Thursday tracks east-
northeastward into the weekend. This will drive surface low pressure
into the Mid-Atlantic region. While there is still some timing
differences, there seems to be a better consensus with the evolution
of the deep closed low moving across the South which then lifts into
the Mid-Atlantic and off the Atlantic coast by this weekend. The GFS
has been shifting towards a slower/deeper solution which has
continually been depicted by both the ECMWF and UKMET the past few
days. The CMC and GFS-FV3 continues to be on the fastest side of the
guidance. Comparing the ensembles continues to show a trend towards
a slower progression, therefore the updated forecast reflects a
slightly slower system. Following the closed low, the pattern looks
to be more of an upper-level trough in eastern Canada and the
Northeast over the weekend into early next week.
For Tuesday night and Wednesday...The flow starts out more zonal in
the East, however a short wave trough amplifying some across the
Great Lakes will shift eastward and move into the Northeast later
Wednesday night. Meanwhile, a strong closed low ejects into the
southern Plains late Wednesday with plenty of moisture advecting
north and east well ahead of it. Surface high pressure across the
area will shift east during Wednesday, and this should supply plenty
of dry low-level air. The forecast challenge is the interaction
between front-runner short wave energy and moisture with the
southern stream and the short wave trough moving into the Northeast.
Some guidance is more robust with this while others indicate less
(drier solutions). There appears to be a short window of opportunity
for the southern moisture to get pulled north into at least part of
our region as the energy quickly shifts to our east, however enough
dry low-level air may prevent much from occurring. Precipitation
types favor snow showers across the north, rain/snow showers
southward with just rain farther south. Given the uncertainty with
how much precipitation will occur, kept the PoPs at slight chance
starting later Wednesday night.
For Thursday and Friday...The aformentioned northern and southern
stream interaction will determine how much precipitation occurs
Thursday morning, however there should be a break as weak high
pressure arrives while a strong closed low lifts east-northeast
during this time frame. The consensus of the guidance is for a
slower eastward progression, especially given the depth of the
closed low. Plenty of moisture surging northward will allow rain to
overspread the area during Friday, however the timing of this will
be key as dry enough low-level air could result in a wintry mix
across the northern areas at the onset. The surface low looks to
move right across our area Friday night with periods of rain
continuing, the extent of the warming at the surface will depend on
the exact track of the surface low as this will determine how far
north the warm sector gets. The deeper moisture plume may shift
offshore later Friday, potentially resulting in a lessening of the
rain intensity.
For Saturday through Monday night...Low pressure continues to
move across our area during the day Saturday. Any mixed precipitation
across the northern portions of the area should changeover to
all rain through the day Saturday. Highs range from near 40 across
the higher terrain to the north to low 50s across southern Delaware.
Rain should move out of the area to our northeast Saturday night,
leading to a quieter, yet short- lived remainder of the weekend.
Lows look to sit in the mid 20s to upper 30s from north to south
across the area Saturday night.
Dry weather settles into the region as high pressure moves across
the area Sunday into Monday. Highs in the mid 30s across the Poconos
to near 50 across southern Delmarva. The quiet weather quickly comes
to a close as the next storm system looks to move into the region
Tuesday. Significant model disagreement exits in terms of timing, so
went with a middle-of-the-road approach, taking a blend. At this
point some snow showers are possible across the northern portions of
the area, but will need to monitor the system as time progresses.
&&
.AVIATION /03Z TUESDAY THROUGH SATURDAY/...
The following discussion is for KPHL, KPNE, KTTN, KABE, KRDG,
KILG, KMIV, KACY and surrounding areas.
Tonight...All sites have fallen to IFR as of this hour and will
remain at these conditions through the overnight hours before
possible improvement to MVFR toward daybreak.
Winds will remain out of the east to southeast through for a few
more hours north of an approaching warm front, then shift to
the south to southwest once the warm front lifts across the
area. This southerly shift has already occurred at MIV and ACY.
Speeds will be 5-10 knots early, before becoming 10-15 knots
overnight. Gusts of 15-20 knots will begin late in the night and
toward daybreak.
Low-level Wind shear will develop tonight as strong winds aloft
move across the area, and will continue through much of the
overnight period until wind gusts develop.
Tuesday...MVFR conditions will begin the day across the area, before
an improvement to VFR later in the morning into the afternoon. With
the west to northwest flow developing behind a cold front, a layer
of stratocumulus clouds may remain across the area through the day.
Winds will increase with the passage of the cold front and become
quite gusty. Winds are expected to gust 30-35 knots, with some peak
gusts expected around 40 knots. The wind gusts will diminish as the
day progresses.
OUTLOOK...
Tuesday night...VFR. Northwest winds diminishing to 10 knots or less.
Wednesday and Thursday...VFR with possibly some MVFR conditions
developing Wednesday night into Thursday along with some showers.
Some improvement may occur Thursday afternoon, however conditions
should lower again later Thursday night with the potential for some
rain arriving. The timing is less certain. Northwest winds 5-10
knots, becoming light and variable Wednesday afternoon through
Thursday.
Friday and Saturday...Periods of rain probable with conditions
lowering to MVFR and IFR. Southerly winds mainly 10 knots or
less.
&&
.MARINE...
Tonight...Winds across the waters will increase this evening to 25-
30 knots north of a lifting warm front. However, once the warm front
lifts northward, strong winds are expected to develop across the
waters and likely reach gale force everywhere. So the Gale Warning
continues for the waters adjacent to New Jersey, and has been
expanded for the remainder of the area during the overnight hours.
Winds are especially likely to begin gusting as a cold front sweeps
across the area Tuesday morning and reach 35-40 knots. The wind
gusts will diminish through the day Tuesday, so we keep the end time
of noon for all areas.
OUTLOOK...
Tuesday night through Friday...Winds and seas drop below Small Craft
Advisory to start Tuesday evening, otherwise the conditions are
expected to be below advisory criteria.
Saturday...Sub-Small Craft Advisory conditions are anticipated.
&&
.PHI WATCHES/WARNINGS/ADVISORIES...
PA...Wind Advisory from 7 AM to noon EST Tuesday for PAZ054-055-
060>062-070-071-101>106.
NJ...Wind Advisory from 7 AM to noon EST Tuesday for NJZ001-007>010-
012>027.
DE...Wind Advisory from 7 AM to noon EST Tuesday for DEZ001>004.
MD...Wind Advisory from 7 AM to noon EST Tuesday for MDZ008-012-015-
019-020.
MARINE...Gale Warning until noon EST Tuesday for ANZ450>453.
Gale Warning from 1 AM to noon EST Tuesday for ANZ430-431-454-
455.
&&
Synopsis...Gorse
Near Term...Robertson/Miketta/Staarmann
Short Term...Robertson
Long Term...Davis/Gorse
Aviation...Davis/Gorse/Robertson/Staarmann
Marine...Davis/Gorse/RobertsonHazardous weather outlook, Dec 31, 3:52 PM EST, 6 hours 7 minutes before
Hazardous Weather Outlook National Weather Service Mount Holly NJ 352 PM EST Mon Dec 31 2018 NJZ001-007>010-012>015-PAZ054-055-060>062-103-105-106-012100- Sussex-Warren-Morris-Hunterdon-Somerset-Middlesex-Western Monmouth- Eastern Monmouth-Mercer-Carbon-Monroe-Berks-Lehigh-Northampton- Western Montgomery-Upper Bucks-Lower Bucks- 352 PM EST Mon Dec 31 2018 ...WIND ADVISORY IN EFFECT FROM 7 AM TO NOON EST TUESDAY... This Hazardous Weather Outlook is for central New Jersey, northern New Jersey, northwest New Jersey, east central Pennsylvania, northeast Pennsylvania and southeast Pennsylvania. .DAY ONE...This afternoon and tonight. Rain, possibly heavy a times, may result in localized flooding especially given the wet antecedent conditions across the region. .DAYS TWO THROUGH SEVEN...Tuesday through Sunday. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Wind Advisory. .SPOTTER INFORMATION STATEMENT... Weather spotters are encouraged to report significant weather conditions according to standard operating procedures. DEZ001>004-MDZ008-012-015-019-020-NJZ016>027-PAZ070-071-101-102-104- 012100- New Castle-Kent-Inland Sussex-Delaware Beaches-Cecil-Kent MD- Queen Annes-Talbot-Caroline-Salem-Gloucester-Camden- Northwestern Burlington-Ocean-Cumberland-Atlantic-Cape May- Atlantic Coastal Cape May-Coastal Atlantic-Coastal Ocean- Southeastern Burlington-Delaware-Philadelphia-Western Chester- Eastern Chester-Eastern Montgomery- 352 PM EST Mon Dec 31 2018 ...WIND ADVISORY IN EFFECT FROM 7 AM TO NOON EST TUESDAY... This Hazardous Weather Outlook is for central Delaware, northern Delaware, southern Delaware, northeast Maryland, southern New Jersey and southeast Pennsylvania. .DAY ONE...This afternoon and tonight. The probability of widespread hazardous weather is low. .DAYS TWO THROUGH SEVEN...Tuesday through Sunday. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Wind Advisory. .SPOTTER INFORMATION STATEMENT... Weather spotters are encouraged to report significant weather conditions according to standard operating procedures. ANZ430-431-454-455-012100- Delaware Bay waters north of East Point NJ to Slaughter Beach DE- Delaware Bay waters south of East Point NJ to Slaughter Beach DE- Coastal waters from Cape May NJ to Cape Henlopen DE out 20 nm- Coastal waters from Cape Henlopen to Fenwick Island DE out 20 nm- 352 PM EST Mon Dec 31 2018 ...GALE WARNING IN EFFECT FROM 1 AM TO NOON EST TUESDAY... This Hazardous Weather Outlook is for Atlantic coastal waters and Delaware Bay Waters. .DAY ONE...This afternoon and tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Gale Warning. .DAYS TWO THROUGH SEVEN...Tuesday through Sunday. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Gale Warning. .SPOTTER INFORMATION STATEMENT... Weather spotters are encouraged to report significant weather conditions according to standard operating procedures. ANZ450>453-012100- Coastal waters from Sandy Hook to Manasquan Inlet NJ out 20 nm- Coastal waters from Manasquan Inlet to Little Egg Inlet NJ out 20 nm- Coastal waters from Little Egg Inlet to Great Egg Inlet NJ out 20 nm- Coastal waters from Great Egg Inlet to Cape May NJ out 20 nm- 352 PM EST Mon Dec 31 2018 ...GALE WARNING IN EFFECT UNTIL NOON EST TUESDAY... This Hazardous Weather Outlook is for Atlantic coastal waters. .DAY ONE...This afternoon and tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Gale Warning. .DAYS TWO THROUGH SEVEN...Tuesday through Sunday. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Gale Warning. .SPOTTER INFORMATION STATEMENT... Weather spotters are encouraged to report significant weather conditions according to standard operating procedures.
The office that day
Everything else NWS Philadelphia/Mount Holly issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Dec 31, 9:53 PM EST | Areal Flood Advisory | PHI | Camden, Gloucester, Hunterdon, Mercer, Middlesex, Salem and 1 more | 8 hr |
| Jan 1, 12:23 AM EST | Areal Flood Warning | PHI | Hunterdon, Somerset | 4 hr |
| Jan 1, 11:52 AM EST | Small Craft Advisory | PHI | 11 hr |
Nearby
Areal Flood Advisories in Pennsylvania, 2019Areal Flood Advisories in New Jersey, 2019Every areal flood advisory in 2019
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.